i've been on the birth control pill loestrin 24 for about a year. its supposed to shorten periods, but i haven't had one at all since i've started this pill. my doctor said that this is fine, only it seems a little wierd/risky so if anyone knows anything about this, i'd just like a second opinion..
i've had no side effects at all or anything, just no period, no cramps, just nothing.
also, if does anyone happen to know if i can go for a few more years like this?
is it safe?
doesn't sound so to me :]
Absence of menstrual bleeding (periods) during and after cessation of oral contraceptives is a known side effect ot these medications.The reported incidence for amenorrhea lasting more than 6 months after the pill is stopped is 0.8% . Therefore, amenorrhea of greater than 6 months duration after oral contraceptive use is not related to the pill use.
Hence relax, the periods will come back once you stop taking Loestrin (as it occurs in majority of cases).
It has been a little over 3 years since my ablation, and my uterus had collapsed because of the scar tissue. Well my OB reopened my uterus and removed all of the scar tissue and said my lining looks great now that all of the scar tissue is removed, and he said with hormone treatment it should continue to grow normally now. He has me on estradiol for a month, and then I'm supposed to take Provera for a week, and continue this treatment for 3 months. He said now he just has to get me to start having a monthly cycle, because if I don't my uterus could collapse again. He did say that my uterine lining was healthy enough to support a pregnancy, but without having a period it was unlikely I would get pregnant. He said the hormone treatment should work, because this is the treatment they give to women with irregular periods. Has anyone been on this treatment to help with conception or to restore periods?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.